Excessive Sweating When High Cholesterol And Hypertension?
, I want to ask my mother with high blood pressure and always sweat excessively, does that include the effects? thank you
Thank you for the question.
High cholesterol (hypercholesterolemia) and high blood pressure (hypertension) often will not show typical clinical symptoms unless they cause complications. The condition of your mother who often sweats excessively can occur due to various factors, not always related to cholesterol levels and high blood pressure, for example because:
Normal conditions, such as when you have a lot of activities, when you eat, when you are in a hot environment, or when you feel anxious, panicked, and afraid of excessive
Infections, such as those caused by viruses, bacteria, or other microorganisms
Inflammatory disorders, such as rheumatoid arthritis, lupus
Hormone disorders, such as due to hyperthyroidism, perimenopause
Other factors, such as malignancy, heart problems, drug side effects, drug withdrawal syndrome, immune disorders, psychiatric disorders, autonomic nervous disorders, etc.
If it's true that your mother is sweating excessively for no apparent reason, you better check with her directly to the doctor. With a direct physical examination, or accompanied by supporting examinations, such as laboratories, hormone tests, etc., of course the doctor can provide him with appropriate treatment, including by referring him to a dermatologist or internist if necessary.
In the meantime, don't just carelessly give your mother medicine. More precisely, you handle the condition first by:
Remind your mother to shower diligently, and give her clothes that are cool and absorb sweat
Keep the environment where you live is always maintained air circulation
Give your mother plenty to drink, instead of losing body fluids due to sweating
Let your mother rest a lot
Help control cholesterol and high blood pressure by reminding him to maintain his diet, be diligent in exercising, control his emotions, maintain ideal body weight, and regularly take medication from a doctor
Hope this helps ...